# SDR MALA000527

- Difficulty date: August 12, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 446
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SEVERAL DENTS AT RT STA 339 - 351 BETWEEN STRINGER SL1617-SL1615.  MAINTENANCE NOTED NO CRACKS, IAW FFUNDT006.  FABRICATED DOUBLER/TRIPLER SRM 53-70-10.  ALODINED, PRIMED AND TOP COATED PER SRM 51-20-42/43.  INSTALLED DOUBLER/TRIPLER ON RT SIDE PER SRM 53-70-10.
